# SDR FDEA201211073900

- Difficulty date: November 7, 2012
- Submitted: November 20, 2012
- Operation: Air carrier
- Aircraft: N912FD
- Make and model: Boeing 757-28A
- Aircraft serial: 24260
- Aircraft time: 62,066 hours, 20,878 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Adjust
- Location: L1 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON ARRIVAL L1 DOOR GIRT BAR ASSY REMAINED ATTACHED TO FLOOR WHEN DOOR WAS OPENED.    L-1 DOOR WOULD NOT CLOSE AND LOCK WITH SLIDE INSTALLED.  REMOVED SLIDE AND PLACED BEHIND RCB DOOR, NOW CLOSES AND LOCKS.  FOUND FWD RADIUS ROD RIG  PIN OUT A HALF HOLE. ADJUSTED ROD AND LINK ADJUSTMENT SCREW REF MM 52-11-25-5.  RIG PIN NOW FITS SMOOTHLY. CYCLED DOOR ARM LEVER SEVERAL TIMES.   COMPLIED WITH ADJUSTMENT & TEST OF L1 DOOR GIRT BAR IAW AMM 52-11-25-5 ,  REMOVED AND REPLACED GIRT BAR IAW AMM 52-11-25-5.  DOOR ARMS AND DISARMS NORMALLY.
